# SDR DALA2022090906007

- Difficulty date: September 23, 2021
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 130,683 hours, 19,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 ERA 594309-14 SECTION I ACCOMPLISHED IN MSP24SEP2021. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: ERA 594309-14 HAS BEEN REVISED TO REVISION LEVEL "A". THIS DTA L OGPAGE MAY BE CLOSED. (1959506)
